Quasi $^*$-algebras and generalized inductive limits of $C^*$-algebras

Tom 202 / 2011

Giorgia Bellomonte, Camillo Trapani Studia Mathematica 202 (2011), 165-190 MSC: Primary 47L60; Secondary 47L40. DOI: 10.4064/sm202-2-4

Streszczenie

A generalized procedure for the construction of the inductive limit of a family of $C^*$-algebras is proposed. The outcome is no more a $C^*$-algebra but, under certain assumptions, a locally convex quasi $^*$-algebra, named a $C^*$-inductive quasi $^*$-algebra. The properties of positive functionals and representations of $C^*$-inductive quasi $^*$-algebras are investigated, in close connection with the corresponding properties of positive functionals and representations of the $C^*$-algebras that generate the structure. The typical example of the quasi $^*$-algebra of operators acting on a rigged Hilbert space is analyzed in detail.

Autorzy

  • Giorgia BellomonteDipartimento di Matematica e Informatica
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail
  • Camillo TrapaniDipartimento di Matematica e Informatica
    Università di Palermo
    I-90123 Palermo, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek